| Model Number |
43175 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
11/26/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2010 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) scan revealed a very mild leftward tilt of the inferior vena cava filter (ivc).A mesenteric perforation was identified, where the inferior aspect of the struts projected 5mm beyond the inferior vena cava (ivc) lumen.
Event or Problem Description